Lebesgue type points in strong $(C,\alpha)$ approximation of Fourier series

Volume 92 / 2011

Włodzimierz Łenski, Bogdan Roszak Banach Center Publications 92 (2011), 219-235 MSC: 42A24. DOI: 10.4064/bc92-0-15

Abstract

We present an estimation of the $H_{k_{0},k_{r}}^{q,\alpha }f$ and $H_{\lambda,u}^{\phi,\alpha }f$ means as approximation versions of the Totik type generalization (see [5], [6]) of the result of G. H. Hardy, J. E. Littlewood. Some corollaries on the norm approximation are also given.

Authors

  • Włodzimierz ŁenskiFaculty of Mathematics Computer Science and Econometrics
    University of Zielona Góra
    ul. Prof. Szafrana 4a
    65-516 Zielona Góra, Poland
    e-mail
  • Bogdan RoszakFaculty of Mathematics Computer Science and Econometrics
    University of Zielona Góra
    ul. Prof. Szafrana 4a
    65-516 Zielona Góra, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image